# SDR AALA200801641

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 58,248 hours
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 319886211
- Condition: Inoperative
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1550/17 JUN.  RT AIR CONDITIONING SUPPLY TEMPERATURE HIGH INDICATION ON CLIMB.  CREW REPORTED AN OVERHEAT SMELL.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED PRESSURE TRANSMITTER VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
